# SDR DALA2014122306758

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RBL 54, SEAT TRACK AT BS 420 CORRODED.  CUTOUT DAMAGED SECTION OF SEAT TRACK, .  LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK , SPLICES AND STRAPS IAW SRM 53-40-01, FIG 6.
